RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2012, Number 2(5), Pages 33–36 (Mi vkam71)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL MODELING

Parametrization Samuelson equation model for Evans fixing, equilibrium price of the same product market

Ya. E. Shpilko, A. A. Solomko, R. I. Parovik

Branch of the Far Eastern Federal State University, 683031, Petropavlovsk-Kamchatsky, Tushkanova st., 11/1, Russia

Abstract: We consider the parameterization equations Samuelson of the model Evans establish equilibrium price of the same product market.

Keywords: equation Samuelson, model Evans, price, demand, supply.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.18454/2079-6641-2012-5-2-33-36

Full text: PDF file (233 kB)
Full text: http://www.ikir.ru/.../article0004.html
References: PDF file   HTML file

UDC: 519.86
MSC: 00А71
Received: 27.10.2012

Citation: Ya. E. Shpilko, A. A. Solomko, R. I. Parovik, “Parametrization Samuelson equation model for Evans fixing, equilibrium price of the same product market”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2012, no. 2(5), 33–36

Citation in format AMSBIB
\Bibitem{ShpSolPar12}
\by Ya.~E.~Shpilko, A.~A.~Solomko, R.~I.~Parovik
\paper Parametrization Samuelson equation model for Evans fixing, equilibrium price of the same product market
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2012
\issue 2(5)
\pages 33--36
\mathnet{http://mi.mathnet.ru/vkam71}
\crossref{https://doi.org/10.18454/2079-6641-2012-5-2-33-36}
\elib{http://elibrary.ru/item.asp?id=18248144}


Linking options:
  • http://mi.mathnet.ru/eng/vkam71
  • http://mi.mathnet.ru/eng/vkam/y2012/i2/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Makarov, “On a dynamic hereditarity system that simulates the economic cycle”, Bulletin KRASEC. Phys. & Math. Sci., 13:2 (2016), 50–56  mathnet  crossref  crossref  mathscinet  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:73
    Full text:17
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019